# SDR ASOA02016

- Difficulty date: January 12, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36804001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4084 - DURING GROUND INSPECTION IN ATL, THE EMERGENCY LIGHTING BATTERY WAS FOUND BE INOPERATIVE, CAUSING THE EMERGENCY FLOOR LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTING BATTERIES IN THE NR 2 AND NR 3 POSITIONS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
